# SDR UIEA200700124

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65B07992121
- Condition: Corroded
- Location: Bs 1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1250, L WLG W/W CANTED PRESSURE BULKHEAD, NR  2 PACK COOLING DUCT CUTOUT FOUND CORROSION.  REPAIRED ACCOMPLISHED AS PER BOEING SR ID NR 1-289645346-1 THRU -5 AND FAA FORM 8100-9.
